# SDR GTIA2020040935157

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 23,762 hours, 8,800 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

"ON TAKE OFF RETRACTING LAD GEAR WE LOST GREEN HYD SYSTEM AND RETURNED TO FLL.  DECLARED EMERGENCY AND PERFORMED ALL ECAMS AND COM PROCEEDURES.-INSPECTED AND FOUND LEFT MLG DOOR ACC SWIVEL HOSE BROKEN.  R/R SWIVEL HOSE IAW AMM 32-31-39  LEAK OK
OK."
